Just started taking Buspar 2 days ago and I have been in bed those 2 days with thoughts of hopelessness and depression. I have also had some itching. Has this happened to anyone else?
Depressed mood, unusual thoughts or behavior
I suggest you call your Dr asap, as these are considered serious side effects.
BuSpar Side Effects
Generic name: buspirone
Some side effects of BuSpar may not be reported. Always consult your doctor or health care specialist for medical advice. You may also report side effects to the FDA.
For the Consumer
Applies to buspirone: oral tablet
Get emergency medical help if you have any of these signs of an allergic reaction while taking buspirone (the active ingredient contained in BuSpar) hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
feeling light-headed, fainting;
fast or uneven heart rate;
depressed mood, unusual thoughts or behavior; or
lack of balance or coordination.
Less serious side effects may be more likely to occur, such as:
drowsiness, dizziness, blurred vision;
nausea, upset stomach;
sleep problems (insomnia); or
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jul 2017 • 7 answers
Updated 25 Jul 2017 • 3 answers
Updated 22 Jan 2016 • 1 answer
Updated 25 Feb 2017 • 4 answers
Updated 9 Oct 2018 • 1 answer